# SDR AALA202404243898

- Difficulty date: April 6, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 141A52204
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FLOOR MOUNTED GIRT BAR AFT TIEDOWN AT BS 344, LBL 64. REPLACED TIEDOWN PER SRM 51-40-02 AND AMM 51-30-00.
